# SDR CALA2024110501012

- Difficulty date: November 4, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934HARM
- Aircraft time: 109,063 hours, 14,446 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 311W30654
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REF LOG PAGE 9765059 LH ENG PYLON LH STRUT ACCESS PANEL 433CL MISSING. REF LOG PAGE 9765059, ITEM DEFERRED AS PER CDL 54B.
